Erythroderma due to ribostamycin

L. L. Puig, M. Abadias, A. Alomar

    Research output: Contribution to journalArticleResearchpeer-review

    5 Citations (Scopus)

    Abstract

    A 48‐year‐old man became erythrodermatous after intramuscular administration of ribostamycin, an aminoglycoside antibiotic in the same family as neomycin. Patch tests were positive to ribostamycin and neomycin, as well as to mercurials. There was no mercurial preservative in the injection solution. A lymphocyte transformation test was positive for ribostamycin and tobramycin, but not for gentamycin. Diagnostic and structure‐activity relationship aspects of the case are discussed. Copyright © 1989, Wiley Blackwell. All rights reserved
    Original languageEnglish
    Pages (from-to)79-82
    JournalContact Dermatitis
    Volume21
    Issue number2
    DOIs
    Publication statusPublished - 1 Jan 1989

    Keywords

    • adverse effects
    • aminoglycosides
    • antibiotics
    • cross‐sensitization
    • drug eruption
    • lymphocyte transformation test
    • medicaments
    • neomycin
    • patch tests
    • ribostamycin

    Fingerprint

    Dive into the research topics of 'Erythroderma due to ribostamycin'. Together they form a unique fingerprint.

    Cite this